3 doctors weighed in:

I'm on Lipitor (atorvastatin) they reduced it from 20mg to 10 now and i still feel muscle pain i feel it in both arms and i feel chest soreness is it the pill?

3 doctors weighed in
Dr. Michael Rothman
Internal Medicine
1 doctor agrees

In brief: Possibly

Statin drugs can definitely cause muscle pain.
This occurs for multiple reasons. One mechanism is that statins reduce the endogenous production of coq10, a vital anti-oxidant and important component of energy producing processes within the mitochondria inside your cells. If you take Lipitor (atorvastatin) you should definitely also take coq-10.

In brief: Possibly

Statin drugs can definitely cause muscle pain.
This occurs for multiple reasons. One mechanism is that statins reduce the endogenous production of coq10, a vital anti-oxidant and important component of energy producing processes within the mitochondria inside your cells. If you take Lipitor (atorvastatin) you should definitely also take coq-10.
Dr. Michael Rothman
Dr. Michael Rothman
Thank
Dr. Zakare Salifu
Internal Medicine - Cardiology

In brief: Could be

Might want to try some other brand like Crestor (rosuvastatin) of pravachol.

In brief: Could be

Might want to try some other brand like Crestor (rosuvastatin) of pravachol.
Dr. Zakare Salifu
Dr. Zakare Salifu
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors